# SDR C2XA09SH183

- Difficulty date: June 29, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 21,824 hours, 13,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CK, CENTER OMEGA BEAM HAS CORROSION AT FR 20.  REPAIRED OMEGA BEAM IAW EMB 145 SRM 53-21-10.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
